# SDR 2010F00025

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 1,166 hours, 750 cycles
- Engine: Pwc PW306C
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Eng Chip Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP DETECT ILLUMINATED IN FLIGHT, REMAINED ON FOR LAST 20 MINUTES OF FLIGHT.
